# SDR GAIA04011OP

- Difficulty date: February 3, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- Engine: Pwa JT8D9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE FLIGHT CREW NOTICED THAT THE NOSE GEAR RED AND GREEN LIGHTS STAYED ON AFTER GEAR RETRACTION.  A NORMAL LANDING WAS MADE.  CLEANED NOSE GEAR PROXIMITY SWITCHES AND REPLACED THE LANDING GEAR ACCESSORY UNIT.  OPS CHECK NORMAL IAW MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
